MAUDE Adverse Event Report: MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076 lead, implanted: (b)(6) 2006.5092 lead, implanted: (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient developed a pocket infection.The implantable pulse generator (ipg) system was removed and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: manufacturer name, city and state.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
suites g, e
mounds view,mn NJ 55112
MDR Report Key8030361
Report Number3005619263-2018-00094
Device Sequence Number1262980
Product Code FTL
UDI-Device Identifier00763000101602
UDI-Public00763000101602
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR101991R24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer02/15/2019
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4598 LEAD, W4TR02 CRTP; 4598 LEAD, W4TR02 CRTP
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR